Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A boundary value problem for an equation of mixed type


Author: M. H. Protter
Journal: Trans. Amer. Math. Soc. 71 (1951), 416-429
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0050132-9
MathSciNet review: 0050132
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, The Dirichlet problem for a partial differential equation of mixed type, Bull. Amer. Math. Soc. Abstract 54-11-504.
  • [2] -, On the continuation of a potential gas flow across the sonic line, N. A. C. A. Technical Note No. 2058, 1950. MR 0036121 (12:61d)
  • [3] M. Cibrario, Sui teoremi di existenza e di unicita relativi ad alcune equazioni differenziali a derivate parziali, Rendiconti di R. Accademia dei Lincei (6) vol. 13 (1931).
  • [4] G. Darboux, Leçons sur la théorie générale des surfaces, vol. 2, Paris, 1889.
  • [5] F. I. Frankl, On the Cauchy problem for equations of mixed elliptic-hyperbolic type with initial data on the parabolic line, Bull. Acad. Sci. URSS. vol. 8 (1944).
  • [6] S. Gellerstedt, Quelques problèmes mixtes pour l'équation $ {y^m}{z_{xx}} + {z_{yy}} = 0$, Arkiv för Matematik Astronomie och Fysik vol. 26 (1937). (References to Gellerstedt's previous papers are given here.)
  • [7] P. Germain and R. Bader, Sur quelques problèmes aux limites, singuliers, pour une équation hyperbolique, C. R. Acad. Sci. Paris vol. 231 (1950) p. 268. MR 0049454 (14:177b)
  • [8] F. Tricomi, Suite equazioni lineari alle derivate parziali di 2$ ^\circ$ ordine, di tipo misto, Atti della Accademia Nazionali dei Lincei (5) vol. 14 (1923).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0050132-9
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society